YB
BannerBanner

big stomach on tren e ?

Author
mado01a
Olympian Member
  • Total Posts : 777
  • Reward points: 5070
  • Joined: 2007/09/26 16:34:50
  • Status: offline
2008/05/15 16:08:41 (permalink)

big stomach on tren e ?

its crazy, i was on 70mg /day for 3 week of tbol, had diet and lost fat, now after my third weekly injection of tren e, i reallised my belly was bloated, poping out, and i had put on 12pounds in less than 3 week, tren also make me so hungry so my cal intake went to the roof !

so, since i dont feel fatter, could it be a rebound effect that got me 12 pounds in 3 week or less on tren at 300mg /w ?
#1

0 Replies Related Threads

    Jump to:
    ©2017 All content is copyright of MuscleTalk.co.uk and its use elsewhere is prohibited.
    (posting guidelines | privacy | advertise | earnings disclaimer | contact us | supported by)
    © 2017 APG vNext Commercial Version 5.5